# SDR QXEA200701591

- Difficulty date: October 20, 2007
- Submitted: October 23, 2007
- Operation: Air carrier
- Aircraft: N422QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4150
- Aircraft time: 1,709 hours, 1,572 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Deice System
- Condition: Malfunctioned
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEG FLIGHT NR 2376: DURING DESCENT, DEICE CAUTION ILLUMINATED.  AFTER RUNNING CHECKLIST, DEICE PRESSURE ON BOTH SIDES OF SYSTEM REMAINED AT 18 PSI.  SECOND GREEN LIGHT FROM RIGHT WING TIP DOES NOT ILLUMINATE AND BOOT SET DOES NO APPEAR TO INFLATE.  MAINTENANCE PERFORMED FUNCTIONAL CHECK IAW AMM TASK 30-11-720-801.  CYCLED THROUGH FAST, SLOW AND MANUAL SEVERAL TIMES.  NO DEFECTS NOTED.  INFLATED BOOT.  LEAK CHECK WITH NO DEFECTS NOTED.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
